Una extensión de la transformación integral de Hankel

  1. Manuel Linares Linares
  2. José Manuel Méndez Pérez
Revista de la Academia Canaria de Ciencias: = Folia Canariensis Academiae Scientiarum

ISSN: 1130-4723

Year of publication: 1990

Volume: 1

Issue: 1

Pages: 39-53

Type: Article


An Integral transformation, kernel Involves an analogous to q- dlmenslonal Bessel function, whose la Investigated on certain apace theory of A.H. Zemanlan on the the of distributions In such a way that the Hankel transformation can be deduced as a particular case. The operational calculus generated ls applied to solve a Cauchy problem for certain partial differential equation.